CONTENTS


Editor(s):
JABBAR, M. A.
HUSAIN, A. M. MUAZZAM
AKRAMUZZAMAN, MD.
RAHMAN, MD. LUTFOR
RAHMAN, MD. MUSTAFIZUR
Issue Date:
Dec 31 1979
Publication Type:
Journal Article
DOI and Other Identifiers:
ISSN 0237-3539 (Other)
PURL Identifier:
http://purl.umn.edu/225532
Published in:
Bangladesh Journal of Agricultural Economics, Volume 02, Number 2
Series Statement:
II
2




 Record created 2017-04-01, last modified 2017-04-28

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)